RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2019, Volume 19, Number 2, Pages 217–274 (Mi mmj734)  

On number rigidity for Pfaffian point processes

Alexander I. Bufetovab, Pavel P. Nikitincd, Yanqi Qiue

a Aix-Marseille Université, Centrale Marseille, CNRS, Institut de Mathématiques de Marseille, UMR7373, 39 Rue F. Joliot Curie 13453, Marseille, France
b Steklov Mathematical Institute of RAS, Moscow, Russia
c St. Petersburg Department of V.A. Steklov Institute of Mathematics of the Russian Academy of Sciences, 27 Fontanka, 191023, St. Petersburg, Russia
d St. Petersburg State University, St. Petersburg, Russia
e Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, China

Abstract: Our first result states that the orthogonal and symplectic Bessel processes are rigid in the sense of Ghosh and Peres. Our argument in the Bessel case proceeds by an estimate of the variance of additive statistics in the spirit of Ghosh and Peres. Second, a sufficient condition for number rigidity of stationary Pfaffian processes, relying on the Kolmogorov criterion for interpolation of stationary processes and applicable, in particular, to Pfaffian sine processes, is given in terms of the asymptotics of the spectral measure for additive statistics.

Key words and phrases: Pfaffian point process, stationary point process, number rigidity.

DOI: https://doi.org/10.17323/1609-4514-2019-19-2-217-274

Full text: http://www.mathjournals.org/.../2019-019-002-003.html
References: PDF file   HTML file

Bibliographic databases:

MSC: Primary 60G55; Secondary 60G10

Citation: Alexander I. Bufetov, Pavel P. Nikitin, Yanqi Qiu, “On number rigidity for Pfaffian point processes”, Mosc. Math. J., 19:2 (2019), 217–274

Citation in format AMSBIB
\Bibitem{BufNikQiu19}
\by Alexander~I.~Bufetov, Pavel~P.~Nikitin, Yanqi~Qiu
\paper On number rigidity for Pfaffian point processes
\jour Mosc. Math.~J.
\yr 2019
\vol 19
\issue 2
\pages 217--274
\mathnet{http://mi.mathnet.ru/mmj734}
\crossref{https://doi.org/10.17323/1609-4514-2019-19-2-217-274}


Linking options:
  • http://mi.mathnet.ru/eng/mmj734
  • http://mi.mathnet.ru/eng/mmj/v19/i2/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Moscow Mathematical Journal
    Number of views:
    This page:33
    References:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019